Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sur le plongement de $ X\times I\sp {n-2}$ dans une $ n$-variété


Author: Robert Cauty
Journal: Proc. Amer. Math. Soc. 94 (1985), 516-522
MSC: Primary 57N35; Secondary 54F20, 54F50
MathSciNet review: 787904
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ X$ is a locally connected continuum such that the product $ X \times {I^{n - 2}}$ of $ X$ and an $ \left( {n - 2} \right)$-cube can be embedded in an $ n$-manifold, then $ X$ is locally planar. An example shows that the converse is false.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N35, 54F20, 54F50

Retrieve articles in all journals with MSC: 57N35, 54F20, 54F50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0787904-7
PII: S 0002-9939(1985)0787904-7
Article copyright: © Copyright 1985 American Mathematical Society